The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.22 NO.5 / 1997 )
home Uniqueness in the Inverse Conductivity Problem for Nonsmooth Conductivities in Two Dimensions
Pages 1009-1027
R. M. Brown, G. A. Uhlmann,
home Regularity of Weak Solutions of the Compressible Isentropic Navier-Stokes Equations
Pages 977-1008
B. Desjardins,
home Oscillatory Integral Operators in Scattering Theory
Pages 841-867
A. Comech,
home Continuity of Neumann Linear Elliptic Problems on Varying Two-Dimensional Bounded Open Sets
Pages 811-840
A. Chambolle, F. Doveri,
home Global Solution of a Linearized Inverse Problem for the Wave Equation
Pages 919-952
C. J. Nolan, W. W. Symes,
home Remark on the Optimal Regularity for Equations of Wave Maps Type
Pages 901-918
S. Klainerman, S. Selberg,
home Regularity and Perturbation Results for Mixed Second Order Elliptic Problems
Pages 869-899
G. Savare,
home A Note on a Nonlinear Wave Equation in Two and Three Space Dimensions
Pages 799-810
M. A. Rammaha,
home Global Existence of Small Analytic Solutions to Schrodinger Equations with Quadratic Nonlinearity
Pages 773-798
N. Hayashi, K. Kato,
home The Boundary Layer Analysis for Stokes Equations on a Half Space
Pages 749-771
M. Sammartino,
home Decay for Solutions to the Schrodinger Equations
Pages 723-747
T. Schonbek, Z. Zhou,
home Evolution Temporelle d'une Poche de Tourbillion Singuliere
Pages 685-721
R. Danchin,
home Ekman Layers of Rotating Fluids, the Case of Well Prepard Initial Data
Pages 953-975
E. Grenier, N. Masmoudi,
home Regularity of Weak Solutions of the Compressible Isentropic Navier-Stokes Equations
Pages 977-1008
B. Desjardins,
home Uniqueness in the Inverse Conductivity Problem for Nonsmooth Conductivities in Two Dimensions
Pages 1009-1027
R. M. Brown, G. A. Uhlmann,
home Ekman Layers of Rotating Fluids, the Case of Well Prepard Initial Data
Pages 953-975
E. Grenier, N. Masmoudi,
home Oscillatory Integral Operators in Scattering Theory
Pages 841-867
A. Comech,
home Continuity of Neumann Linear Elliptic Problems on Varying Two-Dimensional Bounded Open Sets
Pages 811-840
A. Chambolle, F. Doveri,
home Global Existence of Small Analytic Solutions to Schrodinger Equations with Quadratic Nonlinearity
Pages 773-798
N. Hayashi, K. Kato,
home Global Solution of a Linearized Inverse Problem for the Wave Equation
Pages 919-952
C. J. Nolan, W. W. Symes,